# SDR ASAA2019042929193

- Difficulty date: April 29, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 44,765 hours, 13,169 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 5694
- Condition: Leaking
- Location: Apu
- Part time: 1,793 hours, 2,920 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TSR FOR APU FREQUENT SERVICING FOUND A OIL LEAK NEAR THE AFT FITTING ON THE TURBINE SCAVENGE LINE. REF W/O 450930. GROUNDED - YES. REF FIM TASK 49-95 TASK 801 AND FOUND OIL COOLER LEAKING OIL COOLER REMOVED AND REPLACED OIL COOLER REF AMM 49-91-41 OPS CHECK GOOD.
